MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP COUPLING FOR ORTHOPEDIC ANCHORING SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP COUPLING FOR ORTHOPEDIC ANCHORING SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6007-003-000
Medical Device Problem Codes Incorrect Measurement (1383); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
Per the customer, licensing for the automated functionality portion of the q guidance system was not loaded correctly.The customer instead used the non-automated software package available with the q guidance system.While placing a hip pin, movement was shown on the screen without moving the device.Two of the eight screws were shown medial after following the planned projection.Per the customer, it appeared the screws shifted.Per additional clarification, the ortholock pin system was used during the procedure, however; only two of the three screws were used to fixate the ortholock on the patient's anatomy, which can lead to inaccuracy.Additional information has been requested from the user facility.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device evaluation.
 
Event or Problem Description
Per the customer, licensing for the automated functionality portion of the q guidance system was not loaded correctly.The customer instead used the non-automated software package available with the q guidance system.While placing a hip pin, movement was shown on the screen without moving the device.Two of the eight screws were shown medial after following the planned projection.Per the customer, it appeared the screws shifted.Per additional clarification, the ortholock pin system was used during the procedure, however; only two of the three screws were used to fixate the ortholock on the patient's anatomy, which can lead to inaccuracy.The procedure was completed successfully without a clinically significant delay; no medical intervention or adverse consequences were reported.

Brand Name
COUPLING FOR ORTHOPEDIC ANCHORING SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16356317
Report Number3015967359-2023-00396
Device Sequence Number6261299
Product Code HAW
UDI-Device Identifier04546540442895
UDI-Public04546540442895
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6007-003-000
Device Catalogue Number6007-003-000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer05/22/2023
Initial Report FDA Received Date02/10/2023
Supplement Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown